# SDR 01FDEA00752

- Difficulty date: August 18, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21850
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-113-01,1) ON STR 27R AT BS 482. REMOVED AND REPLACED SPLICE PER SRM 51-10-2, 51-20-4, 51-30-2.
